# SDR CALA2015101400846

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 21,828 hours, 7,323 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 64663
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 26 - 32, EMER PATH LIGHTING INOPERATIVE.  R & R BATTERY PACK AT SEAT ROW 27L IAW AMM 33-51-06-960-805, SUB TASKS 960-005, 960-006 & 710-004.  OPERATIONS CHECKED GOOD.
